RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osin, Denis Valentinovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:406
Abstract pages:952
Full texts:409
References:147
E-mail:

http://www.mathnet.ru/eng/person8669
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/649248

Publications in Math-Net.Ru
2002
1. D. V. Osin, “Kazhdan Constants of Hyperbolic Groups”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  46–54  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:4 (2002), 290–297  isi  scopus
2. D. V. Osin, “Elementary Classes of Groups”, Mat. Zametki, 72:1 (2002),  84–93  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 75–82  isi  scopus
2000
3. D. V. Osin, “Problem of Intermediate Relative Growth of Subgroups in Solvable and Linear Groups”, Tr. Mat. Inst. Steklova, 231 (2000),  332–355  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 231 (2000), 316–338
1999
4. D. V. Osin, “On the growth of rank for subgroups of finitely generated groups”, Mat. Sb., 190:8 (1999),  81–102  mathnet  mathscinet  zmath  elib; Sb. Math., 190:8 (1999), 1151–1172  isi  scopus

Presentations in Math-Net.Ru
1. Теоретико-групповая хирургия Дэна
D. V. Osin
Knots and Representation Theory
June 28, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020